# SDR 2022F00319

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: General aviation
- Make and model: Beech 400A
- Aircraft serial: RK64
- Aircraft time: 8,725 hours, 8,370 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

/DEPARTING KDAY ON 08/10/2022 N53MS REJECTED A TAKEOFF ON DEPARTURE FROM RUNWAY 36. THE CREW WAS CLEARED FOR TAKEOFF FROM RUNWAY 36 AND LINEUP ITEMS WERE COMPLETED.  THE THROTTLE WAS ADVANCED AND A TAKEOFF WARNING WAS GIVEN TO THE CREW. THE TAKEOFF WAS ABORTED, DAY TOWER WAS NOTIFIED OF THE ABORTED TAKEOFF AND THE CREW WAS INSTRUCTED TO EXIT RUNWAY 36 ON TAXIWAY Z. THE CREW REQUESTED TO ENTER THE RAMP TO DETERMINE THE CAUSE OR THE TAKEOFF WARNING.  AFTER RUNNING THROUGH LINEUP ITEMS THE CAUSE OF THE TAKEOFF WANING WAS DETERMINED TO BE THE PITCH TRIM WAS SLIGHTLY TO FAR FORWARD. THE TRIM INDICATOR NEEDLE DISPLAYED IN THE GREEN DURING LINEUP CHECKS. BUT WAS SLIGHTLY TOO FAR NOSE DOWN IT WAS NOT NOTICEABLE TO THE CREW DURING THE LINEUP CHECKS. THE TRIM WAS READJUSTED BY THE CREW ON THE RAMP.   THE TAKEOFF WARNING NO LONGER SOUNDED.  THE CREW REQUESTED TO TAXI BACK TO THE RUNWAY 36 DEPARTURE. THE TAKEOFF WAS COMPLETED AS NORMAL. THE TRIM WAS READJUSTED BY THE CREW ON THE RAMP.  THE ABORTED TAKEOFF DID NOT CAUSE ANY FURTHER ACTION BY THE TOWER CONTROLLER.   THE ABORTED TAKEOFF WAS NOT A MAINTENANCE RELATED EVENT. THE PIC ABORTED THE TAKEOFF AS RESPONSE TO THE TAKEOFF WARNING AFTER ADVANCING THE THROTTLE.
